# SDR HALA0600718

- Difficulty date: August 31, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W CRACKED CHANNEL IB END OB FLAP 7 INCHES FROM L/E OF CLOSE OUT PANEL.  REMOVED CRACKED CHANNEL FROM R/W IB END OF OB FLAP IAW SRM 51-40-02.REPAIRED CHANNEL IAW SRM 51-70-11 FIG 1 STEPS 1-12. REPAIRED DOUBLER MATERIAL 2024-T3 .63 INCHES, LOT NR 709033. INSTALLED REPAIRED CHANNEL IAW SRM 51-40-02.
